# SDR HEEA955497

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pivot Spring
- Part number: 222031375101
- Condition: Worn
- Location: Rt Aft Door
- Part time: 2,230 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT DOOR PIVOT PIN WORN.
